# SDR AALA20100331TUL02

- Difficulty date: March 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 64,353 hours, 23,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ALONG STATION 1680 FLOORBEAM T-CAP LEFT BUTTLINE 54 TO RIGHT BUTTLINE 54.  REMOVED AND REPLACED ENTIRE FLOORBEAM T-CAP PER EA B757-53-009489.
